Posted by LarryS (220.127.116.11) on November 09, 2000 at 17:43:45:
Four the past 4 month's, I've been dancing with the devil 3-4 times daily for about an hour per dance. Quality of life has been a real bummer.
Anyway, I began taking Paxil (an SSRI) about a month ago. Do not use any other meds...long story only Sailpappy could probably appreciate. Initially, after beginning Paxil, my CHs were worse and more frequent. I stuck with it, these type of medication takes several weeks to become effective. Within the past two weeks, the Clusters have been reducing in both frequency and longevity. Yesterday, I had 1 for only 10 minutes and today, NONE!!!
Question, has anyone experienced this using SSRIs or am I possibly at the end of a cycle? I have been chronic for three years.
PS: For all you chronically depressed, lifes a bitch, addicted personality types, one added benefit is it all goes away (maybe).
Post a Followup